# SDR ASAA2018052024715

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 03417
- Aircraft time: 35,115 hours, 12,720 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P4025
- Condition: Overserviced
- Location: Apu Bay
- Part time: 9,798 hours, 25,099 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR RETURNED ON DESCENT. SMELLED LIKE OIL DROPPING ON SOMETHING HOT. MOST NOTICEABLE IN CENTER CABIN.  ACFT GROUNDED.  TROUBLESHOT AND FOUND A APU BLEED FAULT IAW TSM  25-00-00-810-823.  RAN ENGINES AND APU BLEED OFF WITH NO OCCURENCE OF ODORS.   FOUND APU TO BE VERY OVERSERVICED.  DESERVICED OIL TO CORRECT LEVEL IAW AMM 49-90-00. CLEANED APU COMPARTMENT & INLET, REMOVED NEW AND OLD BUILDUP. RAN APU FOR HOUR. NO ODOR OR APU LEAKS NOTED, REPLACED RECITULATION FILTERS IAW AMM 21-21-41. CLEARS MDDR 55461. PLACARD REMOVED. MC NOTIFIED.
